# SDR HNAA2013061400340

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,043 hours, 53,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85322516113
- Condition: Corroded
- Location: Bs 109-190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK IS CORRODED AT FORWARD CABIN UNDERFLOOR.  R & R LT FWD SEAT TRACK IAW SRM 51-42-05, RD8-53-3403 AND RD8-53-4473.
